# SDR COMA9710165

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015670002
- Condition: Dented
- Location: Rt Wing
- Part time: 18,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A DENT IN THE RIGHT WING LOWER SKIN BETWEEN RIBS 24 AND 25 AFT OF THE AUXILIARY SPAR.  CUT OUT DENT AND INSTALLED A FILLER OF THE SAME THICKNESS, INSTALLED AN INTERNAL DOUBLER MADE OF 0.040 INCH 2024-T3 AND AN EXTERNAL DOUBLER MADE OF 0.050 INCH 2024-T3.
